# SDR USAA2008122392307

- Difficulty date: December 16, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 63,502 hours, 43,037 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546549
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - NR 6136277 - CRACK ON FRAME AROUND HOLES FOR SUPPORT BRACKET AT BS 767 BETWEEN S8R & S9R.  REPAIRED FRAME AROUND HOLES FOR SUPPORT BRACKET AT BS 767 BETWEEN S8R & S9R IAW US AIRWAYS TASK CARD M1C53002.
